# SDR VNAA2013041200006

- Difficulty date: April 12, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,318 hours, 22,491 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: 32144424
- Part serial: 3089
- Condition: Failed
- Location: Anti-Ice System
- Part time: 22,318 hours, 22,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING OVERHEAT WARNING MESSAGE IN FLIGHT WITH WING ANTI-ICE SELECTED IN STANDBY MODE.  NORMAL MODE WAS ON DEFERRAL PER MEL.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LEFT MODULATING AND SHUTOFF VALVE USING AIRCRAFT MAINTENANCE MANUALS.  THIS ALSO CLEARED PREVIOUS DEFERRAL.  AIRCRAFT RELEASED FOR SERVICE.
